COMPOSITION:- PCM 325 MG+ PHENYLEPHRINE 5MG +CAFFEINE 30MG+ DIPHENHYDRAMINE 25MG
Phenylephrine is a sympathomimetic amine that acts predominantly on α-adrenergic receptors. It is mainly used to treat nasal congestion, but may also be useful in treating hypotension and shock, hypotension during spinal anaesthesia, prolongation of spinal anaesthesia, paroxysmal supraventricular tachycardia, symptomatic relief of external or internal hemorrhoids, and to increase blood pressure as an aid in the diagnosis of heart murmurs.
Paracetamol (acetaminophen) is a pain reliever and a fever reducer. The exact mechanism of action of is not known. Paracetamol is used to treat many conditions such as headache, muscle aches, arthritis, backache, toothaches, colds, and fevers.
Caffeine is a central nervous system stimulant. It works by stimulating the brain.
Diphenhydramine is an antihistamine that reduces the effects of natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose. Diphenhydramine is used to treat sneezing, runny nose, watery eyes, hives, skin rash, itching, and other cold or allergy symptoms. Diphenhydramine is also used to treat motion sickness, to induce sleep, and to treat certain symptoms of Parkinson’s disease.